Hi I am on VASOCARDOL CD 240mg Capsule (1) In the mornings. I have been on this medication since 09/10/15 & today is the 24/10/15, so only a short time. However I have not yet suffered any terrible chest pain since my starting this medication. I was a inpatient recently in a private hospital for Acute Asthma with a severe Chest infection. I also was a IV Antibiotics a very strong once in 24/hours via my IV drip, along with Predisolone & hydro quarter zone IV drip given also. I noticed in hospital but NOT before swelling of my lower calfs, toes, feet, ankles. I had then gained a large amount of fluid retention. Needing 160mg a day of Frusemide which is a large dose. The question I have & my CONCERNS here, are has anybody ELSE??? Had lower limb swelling & even when most swelling subsides, I am LEFT with a very PAINFUL unknown condition. I feel I was neglected to some extent. Why do you ask?? When in hospital I had several nurses state "ouch this looks sore & like Cellulitis, or even a infection". I showed my lung specialists & he remarked "we will keep an eye on this".. WOW (NO) he they did not take any action at all. My legs where on fire, extremely bright RED, and of course swollen up. It also caused me some blister type marks, I'm guessing due to the extreme SKIN swelling. I had very tender, painful bones, I know this can be the case with odema being sore bones. I had a lot of trouble walking the soles or bones of my feet excruciating to walk/move. Whilst I DO know I am unhealthy & OBESE, I wonder what I have.. Is it the new VASOCARDOL CD 240ng capsule causing this. Why you may ask??? I have reduced most fluid retention now, but I am left with extremely painful BRIGHT RED shin bone area, calfs, feet tops, ankles. It's sort of like a bright RASH, but looks worse then Acute Sunburn. I did NOT have this before I went into hospital, but now all I can think of, is it or not
??? the new VASOCARDOL. My legs calfs there are on FIRE, burning painful & it's a little hard to walk, as the bones are very tender even in the soles of my feet. I had TWO Cardiologist reviewing me & started me on this medication. I get no side affects when taking the capsules. But I have shown (3) emergency department hospitals my legs & I'm told go back to my GP??? It looks like infected Cellulitis and Cellulitis. I have read this can be easily mistaken & very serious if wrongly diagnosed. I do get a bit dizzy & I have a fever on and of where I can easily break into a sweat also. I've had headaches & today I am finding my joints are sore & stiff. I could only explain it as it's hardtop mobilise, even my hips are hurting. NOW I'm very worried because if I'm on my legs more then (30) minutes a time the pain & redness becomes unbearable to me. I also saw read up you can get Lyme Disease or a Staf infection. It isn't Lymes Disease we. Have no Ticks here. I had no cuts in hospital, with the exception I started to get cracks in heels/feet from swelling odema. Plus a few times accidentally cut myself when shaving a few times, due to the fact I had so much odema even my stomach I had a lot of trouble reaching my legs & feet. I had a private clean hospital room. I'm very-concerned as two major Emergency Depts sent me back to GP. When I was sent there with a letter. This was for the swelling, redness & two fractures in my spine, due to pain management which is not resolved. I also have Fibre Neuralgia & some Auto Immune Disease, along with mass Arthritis in most joints. I have I can't remember Schermans Disease & Schrogems. PLEASE can ANYONE be KIND enough to reply IF?? You have started the VASOCARDOL with ANY?? side affects or do you KNOW PLEASE IF?? This can cause my extreme burning red leg rash & some follicles are red also??.. I would be EXTREMELY GRATEFUL for ANY advice or other type of experiences.. Thank you Sue
What people say about Vasocardol
content loaded dynamically
We found 9 discussions
n the morning and l vasocardol, 1 somac and 1 lipitor at ni...
" ...to communicate). I have given him a half glyceryl trinitrate SL tablet under the ...and the doctor has taken him off the micardis (one a day) that ...in the morning and l vasocardol, 1 somac and 1 lipitor... "
The tablets are Vasocardol - they are not beta blockers. I...
" The tablets are Vasocardol - they are not beta blockers. I think (don't... "
bidvasocardol 240mgminipress 2mg bidThe frustrating...
" ...the aspirin metformin 500mg bid vasocardol 240mg minipress 2mg bid The frustrating part for me is that the more weight I lose the more I lose control of my sugars and... "
Compare Vasocardol to other medications
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.